Alert archive / Washington / Snow Advisories in 2005
Snow Advisory 3, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Dec 1, 2005, 10:02 PM PST for 5 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2005, 10:02 PM PST (06:02 UTC)
- Expired
- Dec 2, 2005, 12:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lincoln County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 25 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 6.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 020602 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1002 PM PST THU DEC 1 2005 WAZ041-044-020715- /O.CAN.KOTX.HS.W.0003.000000T0000Z-051202T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 1002 PM PST THU DEC 1 2005 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY SNOW WARNING. THE HEAVY SNOW HAS ENDED...ALTHOUGH SCATTERED SNOW SHOWERS WILL TRACK THROUGH THE AREA OVERNIGHT. THERE IS THE POTENTIAL FOR ADDITIONAL SNOW ACCUMULATIONS OF UP TO AN INCH. $$ IDZ002-WAZ036-037-020715- /O.CAN.KOTX.WS.W.0004.000000T0000Z-051202T0800Z/ COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 1002 PM PST THU DEC 1 2005 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. THE HEAVY SNOW HAS TAPERED OFF TO LIGHT FLURRIES LATE THIS EVENING. SNOW SHOWERS WILL DEVELOP OVERNIGHT WITH THE POTENTIAL OF AN INCH OR TWO ADDITIONAL SNOW BY MORNING. $$ IDZ003-WAZ033-021200- /O.CAN.KOTX.WW.Y.0002.000000T0000Z-051202T0600Z/ /O.NEW.KOTX.SN.Y.0003.051202T0602Z-051202T1200Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 1002 PM PST THU DEC 1 2005 ...WINTER WEATHER ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE WINTRY MIX OF PRECIPITATION AND BREEZY WINDS HAVE ENDED. YET SNOW SHOWERS WILL INCREASE OVERNIGHT WITH ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 3 INCHES BY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WAZ038-042-043-020715- /O.CAN.KOTX.SN.Y.0002.000000T0000Z-051202T0600Z/ OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...LEAVENWORTH... MAZAMA...TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 1002 PM PST THU DEC 1 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. THE STEADY SNOW HAS ENDED. EXPECT ISOLATED TO SCATTERED SNOW SHOWERS THROUGH THE NIGHT. $$ IDZ001-004-021200- /O.CON.KOTX.WS.W.0004.000000T0000Z-051202T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 1002 PM PST THU DEC 1 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. SNOW...HEAVY AT TIMES WILL CONTINUE AND GRADUALLY DIMINISH FROM THE NORTH OVERNIGHT. AN ADDITIONAL 1 TO 3 INCHES IS EXPECTED BY MORNING...PUSHING TOTAL SNOW ACCUMULATIONS TO 2 TO 5 INCHES IN THE VALLEYS AND 6 TO 10 INCHES IN THE MOUNTAINS. GUSTY NORTHEAST WINDS 10 TO 20 MPH LEADING TO LOCAL BLOWING AND DRIFTING OF SNOW...WILL GRADUALLY DIMINISH OVERNIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
3 follow-up statements
000 WWUS46 KOTX 021150 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 350 AM PST FRI DEC 2 2005 IDZ001-004-022000- /O.EXT.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 350 AM PST FRI DEC 2 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS ALREADY FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL 2 TO 4 INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER LOCAL ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO 5 INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA BORDER. MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO 9 INCHES. IN ADDITION TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO 20 MPH WILL LEAD TO LOCAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT. $$ IDZ002-WAZ036-037-022000- /O.EXB.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/ COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 350 AM PST FRI DEC 2 2005 ...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. SNOW SHOWERS ARE EXPECTED TO DROP 2 TO 4 INCHES OF ADDITIONAL SNOWFALL ACROSS THE AREA EARLY THIS MORNING. THIS SNOWFALL IS EXPECTED TO GRADUALLY TAPER OFF AFTER NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. THE MORNING COMMUTE WILL BE ESPECIALLY DANGEROUS DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING AND LEAVE EARLY TO ALLOW FOR DELAYS. $$ IDZ003-WAZ033-022000- /O.EXT.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 350 AM PST FRI DEC 2 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. SNOW SHOWERS ARE EXPECTED TO DROP AN ADDITIONAL 2 TO 4 INCHES OF SNOWFALL ACROSS THE AREA EARLY THIS MORNING. THIS SNOWFALL IS EXPECTED TO GRADUALLY TAPER OFF AFTER NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 021754 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 954 AM PST FRI DEC 2 2005 IDZ002-WAZ036-037-021900- /O.CAN.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/ COEUR DALENE AREA-SPOKANE AREA-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 954 AM PST FRI DEC 2 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. SNOWFALL HAS DECREASED SUBSTANTIALLY IN COVERAGE AND INTENSITY THIS MORNING. SNOW SHOWERS WILL BE AROUND TODAY...HOWEVER FURTHER ACCUMULATIONS ARE EXPECTED TO BE BELOW ONE INCH. $$ IDZ001-004-030200- /O.CON.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 954 AM PST FRI DEC 2 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS ALREADY FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL 2 TO 4 INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER LOCAL ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO 5 INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA BORDER. MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO 9 INCHES. IN ADDITION TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO 20 MPH IN VALLEYS WITH STRONGER SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ABOVE 5000 FEET WILL LEAD TO LOCAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT. $$ IDZ003-WAZ033-022000- /O.CON.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 954 AM PST FRI DEC 2 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. SNOW SHOWERS WILL DROP AN ADDITIONAL 1 TO 3 INCHES OF SNOWFALL ACROSS THE AREA THIS MORNING. OVERALL 2 TO 4 INCHES OF SNOW ACCUMULATION ARE EXPECTED BEFORE THE SNOWFALL GRADUALLY TAPER OFF AFTER NOON. IN ADDITION SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH WILL LEAD TO LOCAL BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 022006 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1206 PM PST FRI DEC 2 2005 IDZ003-WAZ033-022115- /O.EXP.KOTX.SN.Y.0003.000000T0000Z-051202T2000Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 1206 PM PST FRI DEC 2 2005 ...SNOW ADVISORY HAS EXPIRED... THE BULK OF TODAYS EXPECTED SNOWFALL HAS ALREADY OCCURRED. ANY LEFTOVER INTENSE SNOWFALL SHOULD DECREASE SUBSTANTIALLY WITHIN THE HOUR. SNOW SHOWERS WILL STILL LINGER ABOUT TODAY...HOWEVER FURTHER ACCUMULATIONS ARE EXPECTED TO BE BELOW ONE INCH. SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH WILL STILL ALLOW FOR SOME BLOWING AND DRIFTING OF SNOW TODAY. $$ IDZ001-004-030415- /O.CON.KOTX.WS.W.0004.000000T0000Z-051203T0600Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 1206 PM PST FRI DEC 2 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE THROUGH TODAY AND INTO THE EVENING HOURS TONIGHT BEFORE TAPERING OFF. SNOWFALL REPORTS FROM THURSDAY INDICATE THAT 3 TO 8 INCHES OF SNOW HAS ALREADY FALLEN ACROSS THE NORTHERN IDAHO PANHANDLE. AN ADDITIONAL 2 TO 4 INCHES IS EXPECTED IN MOST VALLEY LOCATIONS...HOWEVER LOCAL ACCUMULATIONS AT LOWER ELEVATIONS CAN APPROACH 3 TO 5 INCHES...ESPECIALLY IN DEEPER VALLEYS NEAR THE IDAHO-MONTANA BORDER. MOUNTAIN LOCATIONS CAN EXPECT AN ADDITIONAL 5 TO 9 INCHES. IN ADDITION TO SNOWFALL...GUSTY SOUTHWEST WINDS 10 TO 20 MPH IN VALLEYS WITH STRONGER SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ABOVE 5000 FEET WILL LEAD TO LOCAL BLOWING AND DRIFTING OF SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS TODAY AND EARLY TONIGHT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Dec 1, 6:20 PM PST, 3 hours 42 minutes earlier.
Area forecast discussion, Dec 1, 6:20 PM PST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
620 PM PST THU DEC 1 2005
.SYNOPSIS...AN ACTIVE WINTRY PATTERN WILL PREVAIL OVER THE INLAND
NORTHWEST INTO THE WEEKEND WITH COOL TEMPERATURES AND PERIODS OF
SNOW.
&&
.DISCUSSION...
UPDATED THE FORECAST TO TAKE DOWN THE HEAVY SNOW WARNING FOR THE
MOSES LAKE AREA AND THE COLUMBIA. RADAR SHOWS THE SWATH OF SNOW
CONTINUES TO SHIFT TO THE NE AND HAS PRETTY MUCH CLEARED THE AREA.
SPOTTER REPORTS REFLECT AMOUNTS OF 2-4 INCHES. OROGRAPHIC SNOW INTO
THE LEE OF THE CASCADES WILL ALSO GRADUALLY DIMINISH THIS EVENING
AS THE WESTERLY FLOW INCREASES. A SURFACE LOW RESIDES NEAR KPUW
AND IS EXPECTED TO TRACK NEWD. DUE TO THE PROXIMITY OF THE LOW AND
THE PRESENT SNOW AND GUSTY WINDS...WILL HOLD ON TO THE ADVISORY
FOR THE PALOUSE ZONES THROUGH 10 PM. GOOD UPPER LEVEL DYNAMICS
TAKING PLACE OVER NE WA AND THE PANHANDLE...AIDING IN GOOD SNOW
PRODUCTION IN THIS AREA. A SECONDARY WAVE IS MOVING THROUGH THE
PDX AREA WILL TRACK INTO OUR FORECAST AREA THIS EVENING...AND
OVERNIGHT INTO NORTH IDAHO. BASED ON THIS...HAVE EXTENDED THE
HIGHLIGHTS FOR THE PANHANDLE UNTIL 12Z. RFOX.
&&
.AVIATION...IFR CONDITIONS WITH -SN AND MT OBSCR WILL CONTINUE
MAINLY NORTH OF A LINE FROM KEAT-KMWH-KLWS...AND REACH KOMK-KGEG
BY 06Z. WESTERLY FLOW BEHIND THE LINE WILL HELP IMPROVE CONDITIONS
TO MVFR ALTHOUGH SCATTERED INSTABILITY SHOWERS WILL PERSIST
THROUGH 00Z SATURDAY. RFOX
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 22 31 23 30 20 32 / 100 40 30 40 30 20
COEUR DALENE 23 31 23 30 19 33 / 100 60 40 50 40 20
PULLMAN 25 33 26 32 23 34 / 90 30 30 50 40 20
LEWISTON 28 39 28 38 26 38 / 90 40 30 40 30 10
COLVILLE 21 30 22 29 18 31 / 100 60 60 60 30 30
SANDPOINT 22 28 22 27 19 30 / 100 90 60 60 60 30
KELLOGG 22 30 25 29 21 32 / 100 90 60 60 60 30
MOSES LAKE 23 35 24 34 22 35 / 70 30 20 20 10 10
WENATCHEE 23 32 24 31 22 36 / 100 20 20 20 20 20
OMAK 21 30 21 29 18 33 / 100 20 30 20 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL MIDNIGHT FRIDAY FOR COEUR DALENE
AREA.
WINTER STORM WARNING UNTIL 4 AM FRIDAY FOR NORTHERN PANHANDLE...
CENTRAL PANHANDLE MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 10 PM THURSDAY FOR IDAHO PALOUSE.
WA...WINTER WEATHER ADVISORY UNTIL 10 PM THURSDAY FOR WASHINGTON
PALOUSE.
WINTER STORM WARNING UNTIL MIDNIGHT FRIDAY FOR SPOKANE AREA...
NORTHEAST MOUNTAINS.
SNOW ADVISORY UNTIL 10 PM THURSDAY FOR OKANOGAN HIGHLANDS...EAST
SLOPES NORTHERN CASCADES...OKANOGAN VALLEY.
HEAVY SNOW WARNING UNTIL 10 PM THURSDAY FOR WENATCHEE AREA...
WATERVILLE PLATEAU.
&&Hazardous weather outlook, Dec 1, 7:16 PM PST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 716 PM PST THU DEC 1 2005 IDZ001>004-WAZ033-036>038-041>044-020800- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 716 PM PST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE AREAS LISTED ABOVE. .DAY ONE...TONIGHT A STRONG WINTER STORM WILL MOVE THROUGH TONIGHT SPREADING SNOW ACROSS THE REGION. PLEASE SEE THE LATEST WINTER WEATHER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED NORTHWEST FLOW WILL CONTINUE THROUGH EARLY NEXT WEEK RESULTING IN PERIODS OF SNOW...SOME OF WHICH COULD PROVE HEAVY AT TIMES. IDZ026-027-WAZ031-032-034-035-020800- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- MOSES LAKE AREA-UPPER COLUMBIA BASIN- 716 PM PST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE AREAS LISTED ABOVE. .DAY ONE...TONIGHT SOME LIGHT SNOW IS EXPECTED TONIGHT...OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY UNSETTLED NORTHWEST FLOW WILL PERSIST THROUGH EARLY NEXT WEEK. THIS WILL LIKELY RESULT IN OCCASIONAL SNOW SHOWERS...SOME OF WHICH COULD BE HEAVY AT TIMES.
In the hours before
Local storm report, Dec 1, 8:17 PM PST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
817 PM PST THU DEC 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY SNOW EAST WENATCHEE 47.42N 120.29W
12/01/2005 6.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 15
0400 PM HEAVY SNOW CASHMERE 47.52N 120.47W
12/01/2005 6.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 5
0400 PM HEAVY SNOW 15 N LEAVENWORTH 47.81N 120.66W
12/01/2005 7.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 34 SNOW STILL FALLING AT TIME OF REPORT
0500 PM HEAVY SNOW WATERVILLE 47.65N 120.07W
12/01/2005 4.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 3H
0600 PM HEAVY SNOW PLAIN 47.76N 120.65W
12/01/2005 6.5 INCH CHELAN WA OFFICIAL NWS OBS
COOP PLNW1 24 HOUR TOTAL
0630 PM HEAVY SNOW CHELAN 47.85N 120.03W
12/01/2005 4.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 19
0645 PM HEAVY SNOW 2 NW WENATCHEE 47.45N 120.36W
12/01/2005 5.5 INCH CHELAN WA TRAINED SPOTTER
CHELAN 12
0700 PM HEAVY SNOW 8 NW OMAK 48.49N 119.65W
12/01/2005 8.0 INCH OKANOGAN WA TRAINED SPOTTER
AREAS OF DRIFTING SNOW IN REGION
0745 PM HEAVY SNOW 10 NW KETTLE FALLS 48.71N 118.21W
12/01/2005 5.5 INCH FERRY WA TRAINED SPOTTER
FERRY 12 STILL SNOWING
0800 PM HEAVY SNOW 9 WNW KETTLE FALLS 48.66N 118.24W
12/01/2005 6.0 INCH FERRY WA TRAINED SPOTTER
FERRY 11 STILL SNOWING
&&
JCOTELocal storm report, Dec 1, 9:42 PM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST THU DEC 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY SNOW EAST WENATCHEE 47.42N 120.29W
12/01/2005 6.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 15
0400 PM HEAVY SNOW CASHMERE 47.52N 120.47W
12/01/2005 6.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 5
0400 PM HEAVY SNOW 15 N LEAVENWORTH 47.81N 120.66W
12/01/2005 7.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 34 SNOW STILL FALLING AT TIME OF REPORT
0500 PM HEAVY SNOW WATERVILLE 47.65N 120.07W
12/01/2005 4.0 INCH DOUGLAS WA TRAINED SPOTTER
DOUGLAS 3H
0600 PM HEAVY SNOW PLAIN 47.76N 120.65W
12/01/2005 6.5 INCH CHELAN WA OFFICIAL NWS OBS
COOP PLNW1 24 HOUR TOTAL
0630 PM HEAVY SNOW CHELAN 47.85N 120.03W
12/01/2005 4.0 INCH CHELAN WA TRAINED SPOTTER
CHELAN 19
0645 PM HEAVY SNOW 2 NW WENATCHEE 47.45N 120.36W
12/01/2005 5.5 INCH CHELAN WA TRAINED SPOTTER
CHELAN 12
0700 PM HEAVY SNOW 8 NW OMAK 48.49N 119.65W
12/01/2005 8.0 INCH OKANOGAN WA TRAINED SPOTTER
AREAS OF DRIFTING SNOW IN REGION
0745 PM HEAVY SNOW 10 NW KETTLE FALLS 48.71N 118.21W
12/01/2005 5.5 INCH FERRY WA TRAINED SPOTTER
FERRY 12 STILL SNOWING
0800 PM HEAVY SNOW 9 WNW KETTLE FALLS 48.66N 118.24W
12/01/2005 6.0 INCH FERRY WA TRAINED SPOTTER
FERRY 11 STILL SNOWING
0800 PM HEAVY SNOW 3 W NAPLES 48.57N 116.45W
12/01/2005 4.0 INCH BOUNDARY ID TRAINED SPOTTER
BOUNDARY 18 STILL SNOWING
0915 PM HEAVY SNOW 1 W KELLOGG 47.54N 116.16W
12/01/2005 4.5 INCH SHOSHONE ID TRAINED SPOTTER
SHOSHONE 20
0915 PM HEAVY SNOW 2 ESE KELLOGG 47.53N 116.10W
12/01/2005 8.0 INCH SHOSHONE ID TRAINED SPOTTER
SHOSHONE 1
&&
JCOTEThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 1:55 PM PST | Winter Weather Advisory | OTX | Asotin, Garfield | 25 hr |
Nearby
Snow Advisories in Washington, 2005Snow Advisories in Idaho, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.